# SDR HNAA2009010800381

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 51,808 hours, 57,292 cycles
- System (JASC): 2760 · Drag Control System
- Part: Roller
- Part number: FL4C62
- Condition: Damaged
- Location: Spoiler
- Part time: 51,808 hours, 57,292 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE AILERONS BECAME VERY STIFF AND HARD TO MOVE. THE TAKEOFF WAS ABORTED. THE ACFT WAS INSPECTED AND A FERRY PERMIT ISSUED TO RELOCATE TO A MX BASE WITH MORE EXTENSIVE FACILITIES. UPON FURTHER INVESTIGATION, THE SPOILER CABLE GUIDE ROLLERS LOCATED ABOVE THE BAG BAY DOOR BEHIND THE LT WING WERE FOUND TO BE GRINDING. THE ROLLERS WERE THEN CHANGED. AN EVALUATION FLIGHT WAS SATISFACTORILY PERFORMED AND THE ACFT WAS THEN RELEASED FOR SERVICE.
